8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Lau, E. (2018): Dieudonne theory over semiperfect rings and perfectoid rings Compositio Mathematica,154:(9): 1974-2004.
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
Lau, E. (2010): Frames and finite group schemes over complete regular local rings Documenta Mathematica ,15: 545-569.
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
Lau, E. (2010): Tate modules of universal p-divisible groups Compositio Mathematica,146:(1): 220-232.
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
Baake, M.; Lau, E.; Paskunas, V. (2010): A note on the dynamical zeta function of general toral endomorphisms Monatshefte für Mathematik,161:(1): 33-42.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
Köck, B.; Lau, E. (2010): A Note on Belyi's Theorem for Klein Surfaces Quarterly Journal of Mathematics,61:(1): 103-107.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
Lau, E. (2009): A Duality Theorem for Dieudonne Displays Annales Scientifiques de Ecole Normale Superieure,42:(2): 241-259.
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau, E. (2008): Displays and formal p-divisible groups INVENTIONES MATHEMATICAE,171:(3): 617-628.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
Lau, E. (2007): On degenerations of D-shtukas DUKE MATHEMATICAL JOURNAL,140:(2): 351-389.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: wels

Export / Einbettung

8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Lau, E. (2018): Dieudonne theory over semiperfect rings and perfectoid rings Compositio Mathematica,154:(9): 1974-2004.
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
Lau, E. (2010): Frames and finite group schemes over complete regular local rings Documenta Mathematica ,15: 545-569.
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
Lau, E. (2010): Tate modules of universal p-divisible groups Compositio Mathematica,146:(1): 220-232.
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
Baake, M.; Lau, E.; Paskunas, V. (2010): A note on the dynamical zeta function of general toral endomorphisms Monatshefte für Mathematik,161:(1): 33-42.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
Köck, B.; Lau, E. (2010): A Note on Belyi's Theorem for Klein Surfaces Quarterly Journal of Mathematics,61:(1): 103-107.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
Lau, E. (2009): A Duality Theorem for Dieudonne Displays Annales Scientifiques de Ecole Normale Superieure,42:(2): 241-259.
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau, E. (2008): Displays and formal p-divisible groups INVENTIONES MATHEMATICAE,171:(3): 617-628.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
Lau, E. (2007): On degenerations of D-shtukas DUKE MATHEMATICAL JOURNAL,140:(2): 351-389.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: wels

Export / Einbettung